News Updates Friday 19th Jan 2018 :
  • Welcome to International Press Corporation, world's leading publishers, We have served more than 10000+ authors
  • Articles are invited in engineering, science, technology, management, industrial engg, biotechnology etc.
  • Paper submission last date of Jan/Feb 2018 extended to 20 Jan 2018, Submit online or at
  • Our journals are indexed in University of Regensburg Germany, Google Scholar, Cross Reference data bases
  • Applications for reviewers are invited and can be sent directly to concerned editor's mail

An Extended Result on Fixed Point Theorem in ε-Chainable Fuzzy Metric Space

Author : Syed Shahnawaz Ali, Jainendra Jain P.L. Sanodiya and Shilpi Jain

Pages : 374-377
Download PDF

In this paper we establish fixed point theorem for six weakly compatible mappings in a complete chainable fuzzy metric space by depreciating the condition of continuity of any mappings. Our results extend and generalize several known results of fixed point theory in different spaces.

Keywords: Fuzzy Metric Space Chainable Fuzzy Metric Space Weakly Compatible Mappings Common Fixed Point

Article published in International Journal of Current Engineering and Technology, Vol.7, No.2 (April-2017)

Call for Papers
  1. IJCET- Jan/Feb-2018 Issue

    Submission Last Date extended to
    20 Jan 2018
  2. IJTT-March-2018
  3. IJAIE-March-2018
  4. IJCSB-March-2018
  • Inpressco Google Scholar
  • Inpressco Science Central
  • Inpressco Global impact factor
  • Inpressco aap

International Press corporation is licensed under a Creative Commons Attribution-Non Commercial NoDerivs 3.0 Unported License
©2010-2018 INPRESSCO® All Rights Reserved